I have been managing Raynaud's on my feet for the past 2 years. I discovered I had a problem with this when I got a small ulcer on the tips of one of my toes (my feet always turned purple but it never got this severe). Thats when I got diagnosed, went on Nifedipine and it went away. During that time I had started birth control pills and I really thought the pills triggered the ulcers. When things got better my doctor took me off of the nifedipine and things went back to normal for a while. Only one of my doctors saw a small connection with my problem tied to the b.c. pills and told me to come back if I have a problem again. Well here I am again back with the start of a new ulcer on the same toe. This time around I have been off of the birth control pill and instead my doc gave me Provera, both drugs I have taken because of extreme menstrual problems so these things are hard to avoid. I know that estrogen can cause some Raynaud problems, so I am just looking for advice or some people I can relate with. I plan on seeing my rhuematologist (sp?..sorry) and my gyno about this but the last time I went through this it was tough getting them to be on the same page about this. When I am not on birth control or hormones it seems the Raynauds is manageable... so how do I keep my feet healthy??
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...